On asymptotic properties of solutions to fractional differential equations

Cong, N.D., Tuan, H.T. and Trinh, H. 2020, On asymptotic properties of solutions to fractional differential equations, Journal of Mathematical Analysis and Applications, vol. 484, no. 2, pp. 1-24, doi: 10.1016/j.jmaa.2019.123759.

Attached Files
Name Description MIMEType Size Downloads

Title On asymptotic properties of solutions to fractional differential equations
Author(s) Cong, N.D.
Tuan, H.T.
Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Journal name Journal of Mathematical Analysis and Applications
Volume number 484
Issue number 2
Article ID 123759
Start page 1
End page 24
Total pages 24
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-04
ISSN 0022-247X
Keyword(s) Science & Technology
Physical Sciences
Mathematics, Applied
Fractional differential equation
Lyapunov's first method
Lyapunov's second method
Asymptotic behavior
Asymptotic stability
Mittag-Leffler stability
Language eng
DOI 10.1016/j.jmaa.2019.123759
Indigenous content off
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical and Electronic Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30134162

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 31 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 18 Feb 2020, 14:50:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.